# SDR SWAA2024022245145

- Difficulty date: January 26, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Keel Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET KEEL BEAM LOCATED BS540 AT LEVEL LBL4 AT LOWER FUSELAGE 2024-61344<[01] MEASURE OF CRACK IS: L:1.034 TOOL USED DIGITAL CALIPER PN:500-197-30 SN:A21042057; DUE DATE: 04-APR-24 AND REPLACED BRACKET KEEL BEAM LOCATED BS540 AT LEVEL LBL4 AT LOWER FUSELAGE IAW B737-800 SRM 51-40-02-0G-0 AND DWG 212A1101 SHEET 7 REV-. TORQUE APPLIED TO CLAM: 80 IN-LB TOOL USED TORQUE WRENCH 40-200 IN-LB P/N: QD1200A S/N: 0821122953 DUE DATE: 04-OCT-24 IAW B737-800 AMM 20-50-11-910-801.;[02] CORRECTED STEP 1. MEASURE OF CRACK IS: L:1.034 TOOL USED DIGITAL CALIPER PN:500-197-30 SN:A21042057; DUE DATE: 04-APR-24 AND REPLACED BRACKET KEEL BEAM LOCATED BS540 AT LEVEL LBL4 AT LOWER FUSELAGE IAW B737-800 SRM 51-40-02-0G-0 AND DWG 212A1101 SHEET 7 REV-. TORQUE APPLIED TO CLAMP: 80 IN-LB TOOL USED TORQUE WRENCH 40-200 IN-LB P/N: QD1200A S/N: 0821122953 DUE DATE: 04-OCT-24 IAW B737-800 AMM 20-50-11-910-801.;[03] MEASURE OF CRACK IS: L:1.034 TOOL USED DIGITAL CALIPER PN:500-197-30 SN:A21042057; DUE DATE: 04-APR-24 AND REPLACED BRACKET KEEL BEAM LOCATED BS540 AT LEVEL LBL4 AT LOWER FUSELAGE IAW B737-800 SRM 51-40-02-0G-0 AND DWG 212A1101 SHEET 7 REV-. TORQUE APPLIED TO CLAMP: 80 IN-LB TOOL USED TORQUE WRENCH 40-200 IN-LB P/N: QD1200A S/N: 0821122953 DUE DATE: 04-OCT-24 IAW B737-800 AMM 20-50-11-910-801.
